Medical Questions > Womens Health > Womens Chat Forum

Agression - mental health or hormones?

Must Read
Learn the basics about mental disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a mental health condition. ...
Learn about screening and diagnosis options available for mental conditions....
In december I had a bad case of Menorrhagia (ongoing menstruation) and was told to stop taking the pill (Levlen ED - I live in Australia), and was put on progesterone tablets to stop the bleeding for ten days. These didn't work and I was put on clotting tablets, which also didn't work. At this point I had an ultrasound and was diagnosed with fibroids which I had removed on Feb 10 via hysteroscopy d & C.

I had been on the pill for 16 years up until this point, so it was the first time I had not been on the pill in all this time. Over the three months that I have been off the pill I have been moody and lacked libido, tired, anemic etc and very emotional. I just attributed this to being unwell.

However about two weeks ago I went back on the same pill. Since this I have continued to not feel myself. I have been more moody and very anxious and tense, work is quite stressful at the moment so I just attributed my mood and the like to that.

Last weekend I got in a fight with my husband and actually slapped him twice. This is something that does not happen in my relationship and I do not see myself as a voilent person. I have been struggling to reconcile what happened with my normal self.

So my question is, could all the things that have happened to me in the past few months have affected either my hormones or mental health in such a way that I could do something so extreme and out of character? I am not looking for an excuse, but really want to seek out the right support here and just don't really know where to begin. I would really appreciate any advice here.
Did you find this post helpful?
|

replied March 8th, 2012
Extremely eHealthy
It could be due to the pill. You stopped taking it went on it, stopped and started it again and this can really mess with your hormones.

If you are worried about it, then speak to your doctor and get their opinion. You might need the pill changed or something else. Your doctor is the only one who can really give you advice which will help because he or she knows all your medical history and can advise which is the best course for you.
|
Did you find this post helpful?